Open Access
Spring 2002 Returns to the Origin for Random Walks on $\mathbb{Z}$
Loucas A. Chrysafi, R. E. Bradley
Missouri J. Math. Sci. 14(2): 96-106 (Spring 2002). DOI: 10.35834/2002/1402096


We present a combinatorial theorem which generalizes an identity of Feller and applies it to the study of returns to the origin for the symmetric random walk on $\mathbb{Z}$.


Download Citation

Loucas A. Chrysafi. R. E. Bradley. "Returns to the Origin for Random Walks on $\mathbb{Z}$." Missouri J. Math. Sci. 14 (2) 96 - 106, Spring 2002.


Published: Spring 2002
First available in Project Euclid: 4 October 2019

zbMATH: 1028.60045
MathSciNet: MR1907846
Digital Object Identifier: 10.35834/2002/1402096

Rights: Copyright © 2002 Central Missouri State University, Department of Mathematics and Computer Science

Vol.14 • No. 2 • Spring 2002
Back to Top